RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2279–2280 (Mi de2952)  

Short Communications

Estimation of the exponential growth of the solutions of certain linear partial differential equations with a highest order term

Hassan Attiya Hussain

Odessa Hydrometeorological Institute

Full text: PDF file (265 kB)

Bibliographic databases:
UDC: 517.946
Received: 14.11.1974

Citation: Hassan Attiya Hussain, “Estimation of the exponential growth of the solutions of certain linear partial differential equations with a highest order term”, Differ. Uravn., 12:12 (1976), 2279–2280

Citation in format AMSBIB
\Bibitem{Has76}
\by Hassan Attiya Hussain
\paper Estimation of the exponential growth of the solutions of certain linear partial differential equations with a highest order term
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2279--2280
\mathnet{http://mi.mathnet.ru/de2952}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440176}
\zmath{https://zbmath.org/?q=an:0347.35010}


Linking options:
  • http://mi.mathnet.ru/eng/de2952
  • http://mi.mathnet.ru/eng/de/v12/i12/p2279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020